# SDR CALA2023091802814

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 42,756 hours, 23,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463921G0097
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DOOR ACTUATOR HYD  FLEX LINE LEAKING .LOCATION NEAR PROX SWITCH 33GA.SEE  PICTURES. INSTALLED NEW LEFT MLG GEAR DOOR ACTUATOR HYD FLEX LINE (2763GM) IN REF. TO AMM 32-31-38. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME.
